# SDR REXA2022011900081

- Difficulty date: November 9, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690371273
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 BEGINNING AT APPROX. FS349.00 CORRODED IN SEVERAL PLACES.	C/A: REMOVED AND REPLACED SEAT TRACK IAW CRJ AMM 53-00-44-000/400-801-A07.
